Results 1 to 5 of 5

Thread: MT2 / severe issue > 1 year / need help

  1. #1 17th January 2016 
    Mist3's Avatar
    Join Date
    Jan 2016
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    MT2 / severe issue > 1 year / need help

    Hi all,

    I'm 32 and I've been taking Melanotan 2 (purity > 99%) for 5 years (50mg/year) and been feeling OK all along.
    Unfortunately, one year ago, my supplier went down from the Internet and I had to buy MT2 from another one who was strangely cheap with 98% purity. At that time, I didn't know which supplier choose but this one had good comments on eroids.com

    My first shot (0.5mg) of this new melanotan went bad. It started with stomach pains that I've never experienced before, terrible headache, tiredness, but it was MT2 for sure, I could tell it. So I decided to throw it all away.
    After 2 weeks, I did'n't feel better. In fact, it got worse : my heart was beating harder, I couldn't sleep and I was in pain all day long.

    I went to the doctor and he diagnosed me with hypertension 14/9. Two weeks before when i was still feeling Ok, the doctor diagnosed me with low tension (11/6) in a routine control. So the spike was tremendous.

    He gave me some medication against hypertension but it still wasn't enough. I was still in pain but everyone knows that you don't feel hypertension. So maybe it was something else.

    After that, he doubled the treatment and couldn't tell what was going on with me and said that I was too young for such illness. For him, maybe there was still something in my body that could take years to be eliminated. He didn't really have a clue and was astonished that the treatment wasn't working as well as he thought it would.

    Then I went to the cardiologist. He did many tests and checked urines, kidneys and heart. For him, everything was OK, except, of course, my blood pressure. I told him that I could still feel the pain. He told me that he "wasn't God" and that maybe it was psychological. Believe me, it's not.

    Even if I do more running, eat less and avoid stressful situation, I can still feel my arterys violently pulsing.

    I have to do more effort to do anything. I get headeaches and I can't go through any stress because then my face goes red with big arterys appearing. It looks like my head is gonna explode.

    Well if someone could help me, I would be very grateful.

    Thanks
    Last edited by Mist3; 17th January 2016 at 10:29 AM.
  2. #2 17th January 2016 
    Roman's Avatar
    Join Date
    Jan 2016
    Posts
    20
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I'm really sorry to hear that you have health issues because of the melanotan. But I doubt that if doctors didn't help you then anyone here will be able to. Did you told doctors that it's because of melanotan?
  3. #3 17th January 2016 
    Semin's Avatar
    Join Date
    Apr 2009
    Posts
    2,565
    Thanks
    44
    Thanked 46 Times in 43 Posts
    Blog Entries
    13
    I believe it was bad vial from bad source, if it was just contaminated during mixing then sides would be much milder and gone in few days max, so if you are confident you are getting all this from mt2 shot you took you should leave review about this to warn other potential users of this same product.

    Unfortunately can't give you any advice on what to do to help you with your bad side effects as this is something unheard for me, if it gets worse i would get this same vial to doc to get checkup done on what's in the vial.
  4. #4 17th January 2016 
    Mist3's Avatar
    Join Date
    Jan 2016
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts
    QUOTE=Roman;37356I'm really sorry to hear that you have health issues because of the melanotan. But I doubt that if doctors didn't help you then anyone here will be able to. Did you told doctors that it's because of melanotan?/QUOTE

    Yes I told him and the cardiologist that I took MT2.
  5. #5 17th January 2016 
    Mist3's Avatar
    Join Date
    Jan 2016
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts
    QUOTE=Semin;37357I believe it was bad vial from bad source, if it was just contaminated during mixing then sides would be much milder and gone in few days max, so if you are confident you are getting all this from mt2 shot you took you should leave review about this to warn other potential users of this same product.

    Unfortunately can't give you any advice on what to do to help you with your bad side effects as this is something unheard for me, if it gets worse i would get this same vial to doc to get checkup done on what's in the vial./QUOTE

    I bought the MT2 from pepbridge.com. The website doesn't seem to exist anymore. Maybe they've changed their name. I don't have those vials anymore.

Similar Threads

  1. Same story, different year.
    By sobol in forum Melanotan Forum
    Replies: 18
    Last Post: 5th April 2015, 02:06 AM
  2. re use melanotan again after 1 year
    By davepenn in forum Melanotan Forum
    Replies: 3
    Last Post: 24th September 2014, 07:33 PM
  3. Melanotan II & IPL Issue
    By mundi in forum Melanotan Forum
    Replies: 3
    Last Post: 7th April 2013, 05:32 PM

Tags for this Thread